Alert archive / Nebraska / Tornado Warnings in 2007
Tornado Warning 3, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Apr 20, 2007, 9:45 PM CDT for Dawson County, Nebraska. It was in force for 45 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2007, 9:45 PM CDT (02:45 UTC)
- Expired
- Apr 20, 2007, 10:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Dawson County, NE
The radar
The North Platte radar (KLNX), 131 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 9:52 PM CDT | HAIL 1.25 | 6 S Gothenburg, NE | |
| Apr 20, 10:02 PM CDT | TORNADO | 2 W Willow Island, NE | |
| Apr 20, 10:03 PM CDT | TORNADO | 11 W Cozad, NE | LARGE TORNADO ON THE GROUND. |
| Apr 20, 10:07 PM CDT | HAIL 1.25 | Gothenburg, NE | |
| Apr 20, 10:11 PM CDT | TORNADO | Gothenburg, NE | POLICE REPORTED TORNADO 1/2 MILE SOUTH OF GOTHENBURG. ELECTRICAL POWER IS OUT IN GOTHENBURG |
| Apr 20, 10:27 PM CDT | HAIL 2 | 5 Nnw Gothenburg, NE | |
| Apr 20, 10:30 PM CDT | TORNADO | 3 Sw Gothenburg, NE | BETWEEN 1000 AND 1030 PM. EXTENSIVE TORNADO DAMAGE ALONG ROAD 764 BETWEEN ROADS 408 AND 410. EXTENSIVE DAMAGE TO 5 TO 6 FARM RESIDENCES...OUTBUILDINGS MISSING...ROOF TORN FROM HOME...SIDE OF ONE HOUSE MISSING AND NUMEROUS POWER LINES DOWN. VEHICLES BLOWN OFF R |
| Apr 20, 10:30 PM CDT | TORNADO | Gothenburg, NE | DAWSON COUNTY EM REPORTED EXTENSIVE DAMAGE TO HOMES...AND POWER POLES DOWN SOUTH OF GOTHENBURG ON BANNER CHURCH ROAD...ROAD 409 AND ROAD 410 BETWEEN 1000 PM AND 1030 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 8:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 333 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 210245 TORGID NEC047-210330- /O.NEW.KGID.TO.W.0003.070421T0245Z-070421T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 945 PM CDT FRI APR 20 2007 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... WESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 1030 PM CDT * AT 941 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 12 MILES SOUTHWEST OF WILLOW ISLAND...OR ABOUT 17 MILES NORTHEAST OF CURTIS...MOVING NORTHEAST AT 20 MPH. * THE TORNADO WILL BE NEAR... GOTHENBURG...WILLOW ISLAND AND COZAD BY 1010 PM CDT IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. OTHERWISE...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4070 10022 4069 9996 4104 9995 4104 10022 $$
5 follow-up statements
000 WWUS53 KGID 210255 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 955 PM CDT FRI APR 20 2007 NEC047-210330- /O.CON.KGID.TO.W.0003.000000T0000Z-070421T0330Z/ DAWSON NE- 955 PM CDT FRI APR 20 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR WESTERN DAWSON COUNTY... AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTH OF GOTHENBURG...OR ABOUT 21 MILES NORTHEAST OF CURTIS...MOVING NORTHEAST AT 20 MPH. THE TORNADO WILL BE NEAR... GOTHENBURG AND WILLOW ISLAND BY 1010 PM CDT COZAD BY 1015 PM CDT THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4076 10021 4075 9998 4104 9995 4104 10022 $$
000 WWUS53 KGID 210307 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1007 PM CDT FRI APR 20 2007 NEC047-210330- /O.CON.KGID.TO.W.0003.000000T0000Z-070421T0330Z/ DAWSON NE- 1007 PM CDT FRI APR 20 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR WESTERN DAWSON COUNTY... AT 1002 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED JUST SOUTHWEST OF GOTHENBURG...OR ABOUT 24 MILES NORTHEAST OF CURTIS...MOVING NORTHEAST AT 20 MPH. THE TORNADO WILL BE NEAR... GOTHENBURG BY 1015 PM CDT THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4076 10021 4075 9998 4104 9995 4104 10022 $$
000 WWUS53 KGID 210310 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1010 PM CDT FRI APR 20 2007 NEC047-210330- /O.CON.KGID.TO.W.0003.000000T0000Z-070421T0330Z/ DAWSON NE- 1010 PM CDT FRI APR 20 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTHWESTERN DAWSON COUNTY... AT 1006 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR GOTHENBURG...OR ABOUT 25 MILES NORTHEAST OF CURTIS...MOVING NORTHEAST AT 15 MPH. THE TORNADO WILL BE NEAR... GOTHENBURG BY 1015 PM CDT IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4081 10021 4082 9998 4104 9995 4104 10022 $$
000 WWUS53 KGID 210313 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1013 PM CDT FRI APR 20 2007 NEC047-210330- /O.CON.KGID.TO.W.0003.000000T0000Z-070421T0330Z/ DAWSON NE- 1013 PM CDT FRI APR 20 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR WESTERN DAWSON COUNTY... AT 1011 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR GOTHENBURG...OR ABOUT 26 MILES NORTHWEST OF LEXINGTON...MOVING NORTH AT 15 MPH. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4076 10021 4075 9998 4104 9995 4104 10022 $$
000 WWUS53 KGID 210334 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1033 PM CDT FRI APR 20 2007 NEC047-210339- /O.EXP.KGID.TO.W.0003.000000T0000Z-070421T0330Z/ DAWSON NE- 1033 PM CDT FRI APR 20 2007 ...THE TORNADO WARNING FOR SOUTHWESTERN DAWSON COUNTY EXPIRED AT 1030 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...AND NO LONGER POSES A THREAT TO SOUTHWESTERN DAWSON COUNTY. A TORNADO WARNING IS IN EFFECT UNTIL 1045 PM FOR NORTHWESTERN DAWSON COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING FOR SOUTH CENTRAL NEBRASKA. LAT...LON 4076 10021 4075 9998 4104 9995 4104 10022 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Apr 20, 2:58 PM CDT, 6 hours 47 minutes earlier.
Area forecast discussion, Apr 20, 2:58 PM CDT, 6 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 258 PM CDT FRI APR 20 2007 .SHORT TERM...PAST MORNING UPPER AIR DATA IN COMBINATION WITH LATEST WATER VAPOR IMAGERY REVEALS A STRONG WAVE DIGGING INTO THE SOUTHWEST CONUS WHILE A RIDGE IS SEEN STRETCHING FROM THE GREAT LAKES INTO THE LOWER MS RIVER VALLEY. THIS IS LEAVING THE CENTRAL PLAINS UNDER AN ACTIVE SOUTHWEST FLOW REGIME ALOFT ALTHOUGH SOME WEAK SHORT WAVE RIDGING IS CURRENTLY DOMINATING THE AREA. CURRENT OBJECTIVE SURFACE ANALYSIS SHOWS A DEEPENING LEE TROUGH ALONG THE FRONT RANGE REGION OF COLORADO WHILE A WEAK WARM FRONT IS SHOWN LIFTING SLOWLY NORTH INTO THE DAKOTAS WHICH HAS TRIGGERED SOME ELEVATED CONVECTION OVER THAT AREA. MAIN FEATURE OF NOTE ACROSS THE AREA IS A LARGE DECK OF STRATUS STRETCHING FROM NORTHERN OK ACROSS CENTRAL SECTION OF KANSAS AND NEBRASKA INTO SOUTH DAKOTA. THIS STRATUS HAS CREATED A DECENT DIFFERENTIAL HEATING BOUNDARY THIS AFTERNOON. MAIN QUESTION AS THE AREA HEADS INTO TONIGHT IS IF ANY CONVECTION COULD POTENTIAL FIRE ALONG THE AFOREMENTIONED DIFFERENTIAL HEATING BOUNDARY. QUICK EXAMINATION OF VIS SATELLITE IMAGERY REVEALS LITTLE SIGN OF DEEPER CONVECTION ATTEMPTING TO DEVELOP WITH RUC LOW LEVEL LAPSE RATES AND CIN VALUES STILL INDICATING A STRONG CAP. AN ISOLATED CHANCE MAY STILL EXIST NORTH OF A BEAVER CITY TO GREELEY LINE...BUT DECIDED TO REMOVE CHANCE OF THUNDERSTORMS OVER REMAINING AREA. LATE SATURDAY INTO SATURDAY NIGHT CONTINUE TO LOOK ACTIVE ACROSS THE PLAINS AS THE SOUTHWEST CONUS UPPER WAVE EJECTS NORTHEAST INTO THE CENTRAL PLAINS. THIS WAVE WILL PUSH A DRYLINE EAST INTO THE HIGH PLAINS BY MID TO LATE AFTERNOON TOMORROW WITH STRONG TO SEVERE CONVECTION DEVELOPING RAPIDLY ALONG AND EAST OF THE BOUNDARY. THIS WILL LEAVE MOST OF NORTH CENTRAL KANSAS INTO CENTRAL NEBRASKA FAR ENOUGH EAST ON SATURDAY THAT DRY CONDITIONS SHOULD PREVAIL UNTIL SATURDAY EVENING. HOWEVER...IT APPEARS AS THOUGH ANY DISCRETE CONVECTION OVER THE HIGH PLAINS DURING THE AFTERNOON TO EARLY EVENING WILL CONGEAL INTO A LINEAR MCS. WITH DEEP LAYER SHEAR IN EXCESS OF 45 KTS AND LINE SEGMENT MOTION POTENTIALLY IN EXCESS 40 KTS...CONCERNED WESTERN HALF OF CWA MIGHT SEE NASTY BOWING SEGMENTS WITH STRONG DAMAGING WINDS DURING THE EVENING. SEVERE THREAT SHOULD START TO FADE DURING THE OVERNIGHT HOURS AS THE MAIN UPPER SYSTEM AND ASSOCIATED DEFORMATION ZONE SLIDE INTO THE PLAINS. THIS MAY SET THE STAGE FOR SOME WIDESPREAD HEAVY RAIN ACROSS THE AREA. NOT CONCERNED WITH FLOODING AT THIS POINT...BUT CANNOT RULE OUT SOME NUISANCE ISSUES. .LONG TERM...12Z SUNDAY THROUGH FRIDAY. MAIN FORECAST CONCERNS WILL BE WHEN PRECIPITATION WILL END ON SUNDAY...PRECIPITATION EXPECTED WITH ANOTHER WAVE FROM MONDAY THROUGH WEDNESDAY AND TEMPERATURES THROUGH THE PERIOD. AN UPPER LOW PRESSURE SYSTEM CONTINUES TO MOVE THROUGH THE CENTRAL PLAINS AND INTO THE GREAT LAKES ON SUNDAY. WITH THE UPPER LOW MOVING OUT OF THE AREA THUNDERSTORMS SHOULD COME TO AN END SOMETIME ON SUNDAY. EXPECT THAT THE SOUTHWEST COULD SEE AN END TO THE PRECIPITATION DURING THE MORNING AND EXPECT THAT THE PRECIPITATION WILL END FOR THE REMAINDER OF THE FORECAST AREA BY EVENING. ONCE THE LOW MOVES OUT THE MOISTURE DECREASES. IN ADDITION...A WEAK SURFACE HIGH PRESSURE SYSTEM MOVES IN TO THE REGION. DO NOT EXPECT THAT IT WILL COMPLETELY CLEAR SKIES...BUT IT SHOULD BECOME PARTLY CLOUDY. THE NEXT UPPER LEVEL LOW WILL START TO AFFECT THE REGION MONDAY. AS THE SURFACE LOW DEVELOPS IN THE LEE OF THE ROCKIES THE SOUTH WINDS WILL ALLOW MOISTURE TO STREAM INTO THE AREA. THEN AS THE FIRST WAVES START TO SLIDE INTO THE REGION...THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON IN THE SOUTHWEST AND SPREADING ACROSS THE AREA MONDAY EVENING. AS THE UPPER LOW MOVES INTO THE REGION AND THE SURFACE LOW DRIFTS TO THE EAST MOISTURE IS STREAMING INTO THE AREA. AS THE UPPER LOW MOVES ACROSS THE AREA THUNDERSTORMS WILL LIKELY DIMINISH...BUT SHOWERS ARE STILL POSSIBLE UNTIL THE LOW MOVES FAR ENOUGH EAST WEDNESDAY NIGHT. TEMPERATURES SHOULD REMAIN WARM SUNDAY AND MONDAY AHEAD OF THE SURFACE LOW PRESSURE SYSTEM. THEN TUESDAY THROUGH THURSDAY...WITH THE CLOUDS AND PRECIPITATION AROUND EXPECT IT TO BE A BIT HARDER TO WARM AS MUCH SO HAVE COOLER TEMPERATURES. BUT BY FRIDAY WITH PRECIPITATION GONE AND SOME SUN...TEMPERATURES SHOULD START TO WARM UP AGAIN. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 20, 9:36 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 936 PM CDT FRI APR 20 2007 KSZ005>007-017>019-NEZ041-048-049-062>064-073>077-082>087-211200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-NANCE-MERRICK-POLK- HALL-HAMILTON-YORK-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS- HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- 936 PM CDT FRI APR 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS EAST OF A GREELEY...KEARNEY...ARAPAHOE LINE. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST LATE SATURDAY AFTERNOON INTO EARLY SUNDAY. THE HIGHEST THREAT OF SEVERE WEATHER WILL EXIST AFTER 7 PM AS THUNDERSTORMS FORMING OVER THE HIGH PLAINS DURING THE AFTERNOON...SHIFT EAST INTO THE OUTLOOK AREA. LARGE HAIL UP TO THE SIZE OF A GOLF BALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF NUISANCE FLOODING DURING THE LATE EVENING TO OVERNIGHT HOURS SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ039-040-046-047-060-061-072-211200- VALLEY-GREELEY-SHERMAN-HOWARD-DAWSON-BUFFALO-GOSPER- 936 PM CDT FRI APR 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA WEST OF A GREELEY...KEARNEY...ARAPAHOE LINE. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT WITH THE PRIMARY THREATS BEING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST LATE SATURDAY AFTERNOON INTO EARLY SUNDAY. THE HIGHEST THREAT OF SEVERE WEATHER WILL EXIST AFTER 7 PM AS THUNDERSTORMS FORMING OVER THE HIGH PLAINS DURING THE AFTERNOON...SHIFT EAST INTO THE OUTLOOK AREA. LARGE HAIL UP TO THE SIZE OF A GOLF BALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF NUISANCE FLOODING DURING THE LATE EVENING TO OVERNIGHT HOURS SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Special weather statement, Apr 20, 9:28 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 928 PM CDT FRI APR 20 2007 NEZ060-210300- DAWSON- 928 PM CDT FRI APR 20 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR DAWSON COUNTY... AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS WERE TRACKING A TORNADO NEAR MOOREFIELD...OR 12 MILES NORTHEAST OF CURTIS...AND MOVING NORTH AT 25 MPH. * THE THUNDERSTORM WILL BE NEAR... WILLOW ISLAND BY 955 PM CDT GOTHENBURG BY 1000 PM CDT . PEOPLE IN WESTERN DAWSON COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. WESELY
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 10:28 PM CDT | Tornado Warning | GID | Dawson | 17 min |
| Apr 21, 3:46 AM CDT | Wind Advisory | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 15 hr |
Nearby
Tornado Warnings in Nebraska, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.